Skip to content

On the structure and ideal theory of complete local rings

Cohen, I. S. (1946). On the structure and ideal theory of complete local rings. Transactions of the American Mathematical Society, 54-106.

Type
Journal article
Intellectual base
Primary research
Year
1946
Pages
54-106
DOI
10.2307/1990313
DOI registrant
American Mathematical Society
Link
https://doi.org/10.2307/1990313

Cited by

2 citations across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6dd1dca4bef2 · see in the full table